On solvability of stochastic differential inclusions with current velocities
作者: Yuri E. GliklikhAlla V. Makarova
作者单位: 1Faculty of Mathematics , Voronezh State University , Universitetskaya pl. 1 , Voronezh 394006 , Russia
刊名: Applicable Analysis, 2012, Vol.91 (9), pp.1731-1739
来源数据库: Taylor & Francis Journal
DOI: 10.1080/00036811.2011.579565
关键词: mean derivativesstochastic differential inclusionsgroup SL ( n )
原始语种摘要: An existence of solution theorem is obtained for stochastic differential inclusions given in terms of the so-called current velocities (direct analogues of ordinary velocity of deterministic systems) and quadratic mean derivatives (giving information on the diffusion coefficient) on the flat n -dimensional torus. The current velocity part is single-valued while the quadratic part is set-valued and takes values in symmetric (2, 0) tensors with unit determinant.
全文获取路径: Taylor & Francis  (合作)
影响因子:0.71 (2012)